MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562670
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0401 captures the reportable event of snare loop break.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used during an unknown procedure performed on an unknown date.During the procedure and inside the patient, the device snapped and the wire inside the sheath was all bent.The snare was successfully looped around the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw snare was used during an unknown procedure performed on an unknown date.During the procedure and inside the patient, the device snapped and the wire inside the sheath was all bent.The snare was successfully looped around the polyp.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.Additional information received on march 13,2024.The procedure performed was colonoscopy.The procedure was performed on (b)(6) 2024.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of snare loop break.Block h11: blocks b3 (date of event), b5 (describe event or problem), and e1 (initial reporter title and last name) have been updated based on the additional information received on march 13, 2024.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18880356
Report Number3005099803-2024-00995
Device Sequence Number15766976
Product Code FDI
UDI-Device Identifier08714729748083
UDI-Public08714729748083
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model NumberM00562670
Device Catalogue Number6267S
Device Lot Number0031908187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown